# SDR AALA201901229035

- Difficulty date: January 13, 2019
- Submitted: January 22, 2019
- Operation: Air carrier
- Aircraft: N826AW
- Make and model: Airbus A319-132
- Aircraft serial: 1534
- Aircraft time: 56,520 hours, 25,009 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Dummy Rail
- Part number: D5311282600200
- Condition: Corroded
- Location: Frames 12-16
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON THE FORWARD GALLEY DUMMY RAIL BEAM BETWEEN FRAMES 12 AND 16,  Y765.  REPLACED THE DUMMY RAIL IAW SRM 51-42-11.
